# SDR 95ZZZX6632

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Dhav DHC8311
- Aircraft serial: 286
- System (JASC): 2730 · Elevator Control System
- Part: Elev Output Lvr
- Part number: 82710093103
- Condition: Loose Bolts
- Location: Control Column
- Part time: 9,238 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE LT YOKE WAS FOUND TO HAVE PLAY IN THE PITCH CONTROL.  AFTER INSPECTION, FOUND THE 6 BOLTS ON THE ELEVATOR OUTPUT LEVER WERE ALL LOOSE, NO APPARENT VISUAL DAMAGE FOUND TO THE OUTPUT LEVER ASSY.  THE BOLTS REQUIRED RE-TORQUING ON THE LT AND RT OUTPUT LEVER.  THESE BOLTS WERE RE-TORQUED IAW DASH 8-300 MM 27-32-41, PAGE 201.  A TEST FLIGHT WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
